| Catalog Number |
CS-15402-E |
| Medical Device Problem Codes |
Stretched (1601); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that "brown lumen was running d5w, and an infusion pump began alarming for a line occlusion.The care team attempted to flush line with 10cc syringe of normal saline and was unsuccessful in resolving the line occlusion.The care team attempted to instill alteplase into line but were not able to push the contents of the syringe.The care team partially peeled back the dressing and tried to flush the line.It was noticed that the brown lumen line was bulging when attempting to flush.As reported by the care team, the line appeared to be defective.Medications were transferred to the white lumen which remained patent." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description